# SDR COMA0460175

- Difficulty date: February 29, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 10,135 hours, 8,876 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 172825
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5173 GEAR DISAGREE WARNING, LT MLG INDICATES INTRANSIT.  TIGHTENED THE PROX SWITCH TARGET ON THE LT MLG UPLOCK.
